MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VALP VALPROIC ACID; ENZYME IMMUNOASSAY, VALPROIC ACID

ROCHE DIAGNOSTICS VALP VALPROIC ACID; ENZYME IMMUNOASSAY, VALPROIC ACID
Catalog Number 20737933322
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer questioned results for 1 patient tested for valp valproic acid (valp) on a cobas integra 400 plus.The initial result was 345 ug/ml.The sample was diluted 1:2 and the result was 344 ug/ml.A new sample was obtained on (b)(6) 2018 and the result was 160 ug/ml.These results were believed to be too high.The customer suspects an interference.The results were reported outside of the laboratory.There was no allegation that an adverse event occurred.The integra 400 plus serial number was (b)(4).
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
VALP VALPROIC ACID
Common Device Name
ENZYME IMMUNOASSAY, VALPROIC ACID
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7890647
Report Number1823260-2018-03208
Device Sequence Number16825872
Product Code LEG
UDI-Device Identifier04015630915958
UDI-Public04015630915958
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20737933322
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/03/2018
Supplement Date Received by Manufacturer09/03/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1